# SDR 9505082277

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277US
- Make and model: Boeing 727251
- Aircraft serial: 21156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655612910
- Condition: Corroded
- Location: Nr 2 Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND THE NR 2 CARGO DOOR LOWER MAIN SILL OUTBOARD CHORD CORRODED.  REPAIRED PER NWA EA 22-096505.
